# SDR VNAA2022112200003

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 20,639 hours, 27,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA DOUBLER BOTTOM OF FUSELAGE BETWEEN FRAMES FS 295 AND FS 310.   INSTALLED NEW SERVICABLE ANTENNA DOUBLER AT STR 27 BETWEEN F.S. 295 AND 310 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
